# SDR SWAA2021112446641

- Difficulty date: November 21, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737
- Aircraft serial: 36629
- Aircraft time: 45,053 hours, 27,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT FLOOR LIGHTING IS LOOSE BY SEATS 8-9D ; / [01] SECURED PHOTOLUMINESINT STRIP USING AMM 25-27-15 FOR REF.
